RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 10–14 (Mi mz4787)  

This article is cited in 10 scientific papers (total in 10 papers)

Stability of solutions of linear systems with an almost-periodic matrix

S. M. Dobrovolskii, A. S. Kotyurgina, R. K. Romanovskii

Omsk Polytechnic Institute

Full text: PDF file (373 kB)

English version:
Mathematical Notes, 1992, 52:6, 1178–1181

Bibliographic databases:

UDC: 517.92
Received: 02.12.1991

Citation: S. M. Dobrovolskii, A. S. Kotyurgina, R. K. Romanovskii, “Stability of solutions of linear systems with an almost-periodic matrix”, Mat. Zametki, 52:6 (1992), 10–14; Math. Notes, 52:6 (1992), 1178–1181

Citation in format AMSBIB
\Bibitem{DobKotRom92}
\by S.~M.~Dobrovolskii, A.~S.~Kotyurgina, R.~K.~Romanovskii
\paper Stability of solutions of linear systems with an almost-periodic matrix
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 10--14
\mathnet{http://mi.mathnet.ru/mz4787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1207998}
\zmath{https://zbmath.org/?q=an:0798.34056}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1178--1181
\crossref{https://doi.org/10.1007/BF01209368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800024}


Linking options:
  • http://mi.mathnet.ru/eng/mz4787
  • http://mi.mathnet.ru/eng/mz/v52/i6/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Dobrovolskii, R. K. Romanovskii, “Method of Lyapunov functions for almost-periodic systems”, Math. Notes, 62:1 (1997), 126–128  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. V. Aleksenko, “Stability of solutions of nonlinear almost periodic systems of functional-differential equations of delay type”, Russian Math. (Iz. VUZ), 44:2 (2000), 1–4  mathnet  mathscinet  zmath
    3. Aleksenko, NV, “The method of Lyapunov functionals for linear difference-differential systems with almost periodic coefficients”, Differential Equations, 37:2 (2001), 159  mathnet  crossref  mathscinet  zmath  isi
    4. R. K. Romanovskii, G. A. Trotsenko, “The method of Lyapunov functionals for neutral type linear difference-differential systems with almost periodic coefficients”, Siberian Math. J., 44:2 (2003), 355–362  mathnet  crossref  mathscinet  zmath  isi
    5. S. M. Dobrovolskii, A. V. Rogozin, “The direct lyapunov method for an almost periodic difference system on a compactum”, Siberian Math. J., 46:1 (2005), 77–82  mathnet  crossref  mathscinet  zmath  isi
    6. T. M. Strugova, “On the Stability of Linear Stochastic Finite-Difference Systems with Almost-Periodic Coefficients”, Math. Notes, 78:3 (2005), 432–436  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. R. K. Romanovskii, L. V. Bel'gart, “Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix”, Math. Notes, 84:4 (2008), 596–598  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Mendziv, MV, “Direct Lyapunov method for hyperbolic systems on the plane with time-periodic coefficients”, Differential Equations, 44:2 (2008), 267  crossref  mathscinet  zmath  isi
    9. R. K. Romanovskii, L. V. Bel'gart, “Exponential dichotomy of linear systems with almost periodic matrices”, Siberian Math. J., 50:1 (2009), 154–161  mathnet  crossref  mathscinet  isi  elib  elib
    10. R. K. Romanovskii, L. V. Belgart, “The exponential dichotomy of solutions to systems of linear difference equations with almost periodic coefficients”, Russian Math. (Iz. VUZ), 54:10 (2010), 44–51  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020